MathSciNet Relay Station
MathSciNet bibliographic data
MR654412 32G15 (53A99)
Nag, Subhashis Nongeodesic discs embedded in Teichmüller spaces. Amer. J. Math. 104 (1982), no. 2, 399–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement